MAUDE Adverse Event Report: Sistemas Medicos Alaris S.A de C.V. Maxzero; Set, Administration, Intravascular

Sistemas Medicos Alaris S.A de C.V. Maxzero; Set, Administration, Intravascular
Catalog Number MZ1000
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, maxzero, foreign matter.It was reported that on (b)(6), a power pcc (3275118j) was inserted, and a max zero -(mz1000) was attached at that time.On (b)(6), residual material was visually detected inside the max zero during use.It was exchanged immediately.It is unclear when the residual material formed.Additional information: please provide the lot number of the mz1000 product: 25115641.Please clarify why the customer believes that the contamination originated from within the mz1000 product, if it had already been in use for several days and had multiple solutions pass through it: since it was visually confirmed that debris was present inside the product.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.

Brand Name
Maxzero
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50773799
Report Number9616066-2026-02306
Device Sequence Number15820724
Product Code FPA
UDI-Device Identifier10885403224782
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132413
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMZ1000
Device Lot Number25115641
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown